Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bumps on skin, surrounded by red rings, itching. Due to gummi multi-vitamins?

a couple days after taking these gummi multi- vitamins that i took for 3 days i started to break out in these big bumps that have like a huge red ring around some of them and it itches very badley. I try to put something very cold on them and it helps out for a little while but then the itch comes back. I just don t know if im breaking out from the multi-vitamins but i just need opinions on what it might be.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I think it might help to take the gummies but you should also consult a dermatologist to find out what the reason for the bumps on your skin are. You seem to have a healthy trend for medications and I encourage you to continue to take the vitamins. It will help you in the long run. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor